# SDR C2XA00IA055

- Difficulty date: March 17, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Part number: 892480
- Condition: Discharged
- Location: Fire Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - REFERENCE CONTINENTAL EXPRESS SERVICE DIFFICULTY REPORT CONTROL NR C2XA00IA054. THE H2O FIRE EXTINGUISHER WAS INSPECTED FOR WEAR ON THE FACE OF THE C-O2 CARTRIDGE DUE TO DEFECTS LISTED ON THE AFOREMENTIONED SDR.  AN INDENTATION WAS FOUND ON THE C-O2 CARTRIDGE FACE WITHOUT ANY VISUAL HOLE BEING NOTED.  THE CARTRIDGE WAS THEN TEST FIRED AND THE DISCHARGE TIME AND PRESSURE WERE FOUND TO BE LESS THAN THAT OF A NEW CARTRIDGE SAMPLED AT THE SAME TIME.  A NEW H2O CARTRIDGE WAS INSTALLED IN THE FIRE BOTTLE AND RETURNED TO THE AIRCRAFT FOR RE-INSTALLATION.  (X)
